# SDR EIAA98056

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1266
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURNIG 'C5/D' CHECK INSPECTION, FUSELAGE KEEL BEAM LOWER PANEL SUPPORT CORRODED T BS 1266 LBL 16 RBL 16.  PANEL SUPPORT REPLACED IAW SRM 51-10-1.  (M)
